# SDR CALA2015122801035

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 81,735 hours, 17,236 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L9043A18
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2 SVC, FOUND ON SEAT EMER LIGHTS FOR ROWS 22 - 30 INOPERATIVE.  DAMAGED WIRING FOUND SEAT TO SEAT CABLE BETWEEN SEATS 27 - 28 ABC.  DAMAGED CABLES CUT OUT & SPLICE REPAIR CARRIED OUT IAW WPM 20-30-21 P15.  ALL EMER LIGHTING NOW OPERATES NORMALLY.
